MathSciNet Relay Station
MathSciNet bibliographic data
MR267614 (42 #2516) 60.08
de Acosta, Alejandro D. Existence and convergence of probability measures in Banach spaces. Trans. Amer. Math. Soc. 152 1970 273–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement